MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM 04.01.0120 HUMERAL REVERSE HC LINER Ø36/+3MM; SHOULDER HUMERAL REVERSE HC LINER

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM 04.01.0120 HUMERAL REVERSE HC LINER Ø36/+3MM; SHOULDER HUMERAL REVERSE HC LINER
Model Number 04.01.0120
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 11/10/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 november 2022: lot 2103236: (b)(4) items manufactured and released on 26-may-2021.Expiration date: 2026-may-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Other devices involved: reverse shoulder system 04.01.0172 glenosphere 36xø27 (k170452) lot 2003999: (b)(4) items manufactured and released on 18-mar-2021.Expiration date: 2026-mar-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0110 humeral reverse metaphysis +0mm/0° (k170452) lot 2003852: (b)(4) items manufactured and released on 01-apr-2021.Expiration date: 2026-mar-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
The patient came in reporting pain due to a bone impingement; the cause is unknown.About 11 months after the primary surgery, the surgeon revised the liner, metaphysis and glenosphere.The surgery was completed successfully.Explants did not show any signs of abnormal wear or damage, and it is not confirmed that there was bone impingement.The doctor thinks there was some bony artifact posterior behind soft tissue creating a fulcrum point.No components were mobilized or malpositioned.

Brand Name
REVERSE SHOULDER SYSTEM 04.01.0120 HUMERAL REVERSE HC LINER Ø36/+3MM
Common Device Name
SHOULDER HUMERAL REVERSE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15869332
Report Number3005180920-2022-00891
Device Sequence Number20507944
Product Code PHX
UDI-Device Identifier07630040706278
UDI-Public07630040706278
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/06/2026
Device Model Number04.01.0120
Device Catalogue Number04.01.0120
Device Lot Number2103236
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2022
Initial Report FDA Received Date11/28/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown